# SDR NWAA083366746

- Difficulty date: July 11, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N646NW
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 71,929 hours, 9,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACK IN VERTICAL WEB OF RT NOSE WHEEL ACCESS PANEL CUTOUT AT BS 348.  REPAIRED PER EA 67-210594.  (S)
